# SDR CA041001002

- Difficulty date: September 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 5,895 hours
- Engine: Lyc LTIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Arm
- Part number: 4194902
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) LT GEAR DOWN LOCK ROD FOUND STUCK IN RETACT POSITION.  REMOVED ROD, CLEANED LUBRICATED AND CYCLED LANDING GEAR.
